Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have swelling on lymph node. Taking forecox for TB. Side effect?

Answered by
Dr.
Dr. Krishna Kumar

Spine Surgeon

Practicing since :2002

Answered : 102 Questions

default
Posted on Thu, 17 Jan 2013 in Medicines and Side Effects
Question: Hi Sir,
I have been diagnosed with TB. I am 31years male, 6 foot and 76kgs. My Doctor prescribed me with Forecox, 2 tablets in the morning half an hour before breakfast and Zincovit one tablet in the afternoon. For the first one month by mistake I used Fluka 150 instated of Forecox.
My lymph node at right side neck did swell and had to get operated. Realizing the mistake updating this to my doctor, I started using the right medicine for past one month.
Now I am suffering from all the side effects of Forecox except rashes and acne, muscle ache is too much that I am having Diclo-50 almost once or twice in a day which in turn creating acidity.
Kindly suggest me what can I do now? And what is the best way to come out of these problems asap?
Earliest response to my problem will be deeply appreciated.
Thank You in advance.
XXXXXXX.

doctor
Answered by Dr. Krishna Kumar 27 minutes later
Hello,
Thank you for sharing your problem with me here.

Side effects of TB drugs are commonly seen.

One way of coping with it is to stop all the drugs and restart them, one by one, to know which medicine is causing the side effect.

Once that drug is identified; doses are adjusted from lower dose to higher doses of that particular drug.

Please speak to your physician regarding this and I am sure you would come out of it with proper guidance.

Please make sure that you are on vitamin pyridoxine 40mg/day which is needed when you take TB drugs.

Please revert to me if you have further doubts.

Thank you

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Treatment/Therapy ,  
Medical Topics ,  

Recent questions on  Tuberculosis

doctor1 MD

Do I need a urologist or a nephrologist for treatment of renal tuberculosis? I live in Texas and I'm having trouble locating a physician in this speciality. All the physicians that I've called have not treated anyone with this. Would you please give me names/locations of a physician/s in Texas that has or had experience with renal TB?

Thank You, Judy

doctor1 MD

my self having lymphonite on right side of neck diagonsed with tb on att from last 52 days plus streptomycin 1 mg Fnac done twice to check senstivity now advised surgery as lymphonite is red in colour and its swelling what and from where to get it done

doctor1 MD

Sir, My mother is having tuberculosis and is on ATT for last 3 months. SHe took PZA for 2 months and she just stopped ethanbutol 2 days ago after taking it for 3 months. She continues taking R Cinex empty stomach. Well, she had mild fever in evenings since 2 months from correct diagnosis (mar end) and was diagnosed of TB on May 17. She had false cross results fr widal and hence was on Toxim O for 2 weeks and them changed medicine for another 2 weeks in April before we got alrmed that fever of grade 99+ still persists withs ame pattern. Post her plueral effusion on May 17, her fever subsided for 2 days and tehn rose to persistent 100- (99.6-99.8) and with ATT came back to her previous igures of 99+ (99.1-99.3). It has happened for last two weeks that her fever went away sometimes but it returns now rarely crosses 99.5. I must say fever has broken its stuborn pattern but still after 3 months of medicine, she has not out of it completely. Question: 1. Is this normal ? Add info: Her ECR was 60+ at teh tiem of diagnosis which ahs dropped to (5-6) . Her recent chest X-ray is normal.She did stop enthanbutol as advised by her doc last month and we are due next visit next week. 2. She had border line Fasting suger which have raised to 117. Is thsi side-effect fo R Cnex? As she mistakenly got tested for fasting after she took R Cnex assuming it has no effect and her sugar came out to be 135 and PP at 138. I repated the test as the range was too less, it was 117 next day comapred to 111 prior to having TB.

doctor1 MD

My mom is about 70 yrs. since past 3 - 4 years occasionally blood used to come from her mouth. Recently she consulted a doctor who advised x-ray, blood test etc. After diagnostics doctors say it is NOT a TB symptom. But doc does not say why blood comes from mouth. Doc says some abnormality in stomach as old cough is accumulated. We are not clear in understanding. What should we do?

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!